# SDR O7TR201103251

- Difficulty date: March 9, 2011
- Submitted: March 25, 2011
- Operation: General aviation
- Aircraft: N599ST
- Make and model: Piper PA-32R-301T
- Aircraft serial: 3257383
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbine Wheel
- Part number: 4464290001
- Condition: Separated
- Location: Turbocharger
- Part time: 9 hours
- Component: Turbocharger, TAO413
- Component part number: 46C19836
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAJOR TURBO FAILURE DUE TO SEPARATION OF FACTORY NEW TURBINE WHEEL HEAD FROM SHAFT.
